Dynamical systems arising from units in Krull rings

MILES, Richard (2001). Dynamical systems arising from units in Krull rings. Aequationes Mathematicae, 61 (1-2), 113-127.

Full text not available from this repository.
Official URL: https://doi.org/10.1007/s000100050164
Link to published version:: https://doi.org/10.1007/s000100050
Related URLs:

    Abstract

    To a countable Krull ring R and units ξ1,…,ξd∈Rξ1,…,ξd∈R we associate a BbbZdBbbZd -action by automorphisms of the compact abelian group RˆR^ . This generalizes the 'S-integer' dynamical systems described by Chothi, Everest and Ward. We examine the extent to which some of their results extend and investigate the relationship between algebraic properties of R and dynamical properties of the associated action.

    Item Type: Article
    Departments - Does NOT include content added after October 2018: Faculty of Social Sciences and Humanities > Department of Teacher Education
    Identification Number: https://doi.org/10.1007/s000100050
    Page Range: 113-127
    Depositing User: Richard Miles
    Date Deposited: 26 Jan 2018 12:15
    Last Modified: 26 Jan 2018 12:15
    URI: http://shura.shu.ac.uk/id/eprint/17242

    Actions (login required)

    View Item View Item

    Downloads

    Downloads per month over past year

    View more statistics